# SDR AALA201909049001

- Difficulty date: September 1, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 10,014 hours, 3,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: DURING ROUTINE CHECK, FOUND EPSU BATTERY (10WL) ABOVE L1 DOOR FAULTING. REMOVED AND REPLACED EPSU BATTERY ABOVE L1 DOOR (10WL) IAW AMM 33-51-00, OP CHECK GOOD,
